# SDR DALA2016071505296

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE AND TOOL MARKS ON LOWER ACCESS 440 INBD AT RT PYLON SM, E/P, CARD 40, ZONE 000.  TOOL MARKS AND ELONGATED HOLE WERE REPAIRED IAW SRM 54-00-00, FIG 201, SRM 51-10-04, PAR 15, 21.
